American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] M. van de Vel. Collapsible polyhedra and median spaces. Proc. Amer. Math. Soc. 126 (1998) 2811-2818. MR 1452832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yu. B. Rudyak. On the Ganea conjecture for manifolds. Proc. Amer. Math. Soc. 125 (1997) 2511-2512. MR 1402886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Maria Rita Casali and Carlo Gagliardi. Classifying PL $5$-manifolds up to regular genus seven . Proc. Amer. Math. Soc. 120 (1994) 275-283. MR 1205484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Steven C. Ferry. Constructing $UV\sp k$-maps between spheres . Proc. Amer. Math. Soc. 120 (1994) 329-332. MR 1166355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul H. Edelman and James W. Walker. The homotopy type of hyperplane posets . Proc. Amer. Math. Soc. 94 (1985) 221-225. MR 784167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Roger B. Nelson. A unique decomposition of involutions of handlebodies . Proc. Amer. Math. Soc. 93 (1985) 358-362. MR 770554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. Benedetti and M. Dedò. A cycle is the fundamental class of an Euler space . Proc. Amer. Math. Soc. 87 (1983) 169-174. MR 677255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Massimo Ferri and Carlo Gagliardi. The only genus zero $n$-manifold is $S\sp{n}$ . Proc. Amer. Math. Soc. 85 (1982) 638-642. MR 660620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alice Mason, John J. Walsh and David C. Wilson. Inverse limits which are not hereditarily indecomposable . Proc. Amer. Math. Soc. 83 (1981) 403-407. MR 624941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bruce Trace. A class of $4$-manifolds which have $2$-spines . Proc. Amer. Math. Soc. 79 (1980) 155-156. MR 560603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1